Follow
Fahd Jarad
Title
Cited by
Cited by
Year
Caputo-type modification of the Hadamard fractional derivatives
F Jarad, T Abdeljawad, D Baleanu
Advances in Difference Equations 2012, 1-8, 2012
4522012
On a new class of fractional operators
F Jarad, E Uğurlu, T Abdeljawad, D Baleanu
Advances in Difference Equations 2017, 1-16, 2017
4372017
Generalized fractional derivatives and Laplace transform
F Jarad, T Abdeljawad
3572020
On a class of ordinary differential equations in the frame of Atangana–Baleanu fractional derivative
F Jarad, T Abdeljawad, Z Hammouch
Chaos, Solitons & Fractals 117, 16-20, 2018
3282018
On the generalized fractional derivatives and their Caputo modification
F Jarad, T Abdeljawad, D Baleanu
Int Scientific Research Publications, 2017
2902017
Generalized fractional derivatives generated by a class of local proportional derivatives
F Jarad, T Abdeljawad, J Alzabut
The European Physical Journal Special Topics 226, 3457-3471, 2017
2632017
On Caputo modification of the Hadamard fractional derivatives
YY Gambo, F Jarad, D Baleanu, T Abdeljawad
Advances in difference equations 2014, 1-12, 2014
2212014
New results on existence in the framework of Atangana–Baleanu derivative for fractional integro-differential equations
C Ravichandran, K Logeswari, F Jarad
Chaos, Solitons & Fractals 125, 194-200, 2019
1772019
A modified Laplace transform for certain generalized fractional operators
F Jarad, T Abdeljawad
Results in Nonlinear Analysis 1 (2), 88-98, 2018
1752018
Semi-analytical study of Pine Wilt Disease model with convex rate under Caputo–Febrizio fractional order derivative
K Shah, MA Alqudah, F Jarad, T Abdeljawad
Chaos, Solitons & Fractals 135, 109754, 2020
1632020
On Cauchy problems with Caputo Hadamard fractional derivatives
Y Adjabi, F Jarad, D Baleanu, T Abdeljawad
Eudoxus Press, 2016
1592016
Fractional logistic models in the frame of fractional operators generated by conformable derivatives
T Abdeljawad, QM Al-Mdallal, F Jarad
Chaos, Solitons & Fractals 119, 94-101, 2019
1412019
Inequalities by means of generalized proportional fractional integral operators with respect to another function
S Rashid, F Jarad, MA Noor, H Kalsoom, YM Chu
Mathematics 7 (12), 1225, 2019
1162019
Stability of q-fractional non-autonomous systems
F Jarad, T Abdeljawad, D Baleanu
Nonlinear Analysis: Real World Applications 14 (1), 780-784, 2013
1132013
Qualitative analysis of a mathematical model in the time of COVID-19
K Shah, T Abdeljawad, I Mahariq, F Jarad
BioMed Research International 2020, 2020
1112020
Applying new fixed point theorems on fractional and ordinary differential equations
E Karapınar, T Abdeljawad, F Jarad
Advances in Difference Equations 2019 (1), 1-25, 2019
1072019
Existence and uniqueness theorem for a class of delay differential equations with left and right Caputo fractional derivatives
D Baleanu, F Jarad
Journal of Mathematical Physics 49 (8), 2008
1052008
A generalized Lyapunov-type inequality in the frame of conformable derivatives
T Abdeljawad, J Alzabut, F Jarad
Advances in Difference Equations 2017, 1-10, 2017
1032017
On a nonlinear fractional order model of dengue fever disease under Caputo-Fabrizio derivative
K Shah, F Jarad, T Abdeljawad
Alexandria Engineering Journal 59 (4), 2305-2313, 2020
992020
On the existence and the uniqueness theorem for fractional differential equations with bounded delay within Caputo derivatives
TA Maraaba, F Jarad, D Baleanu
Science in China Series A: Mathematics 51 (10), 1775-1786, 2008
992008
The system can't perform the operation now. Try again later.
Articles 1–20